# SDR 01FDEA00036

- Difficulty date: January 19, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 35,560 hours, 22,707 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, BS 560 CABIN FLOORBEAM FOUND CORRODED BETWEEN NR 4 AND NR 5 SEAT TRACKS.  REMOVED, REPLACED AND FAB PER IAW BAC 727 SRM 53-10-8.
